Vik Jha

Glasgow College of Technology




Flock Related References

  1. V. Jha and N.L. Johnson. The doubly transitive flocks of quadratic cones. Europ. J. Comb. to appear.

  2. V. Jha and N.L. Johnson. Flocks of oval cones and extensions of theorems of Thas. Note di Mat. to appear.

  3. V. Jha and N.L. Johnson. Infinite flocks of a quadratic cone. J. Geometry. to appear.

  4. V. Jha and N.L. Johnson. Automorphism groups of oval cones. Geom. Ded., 61:71-85, 1996.

  5. V. Jha and N.L. Johnson. Rigidity in Conical flocks. J. Comb. Theory (A), 73:60-76, 1996.